# SDR ASOA20150112004

- Difficulty date: January 12, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N12135
- Make and model: Emb EMB-145XR
- Aircraft serial: 145718
- Aircraft time: 33,116 hours, 18,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED EMERGENCY EXIT SIGN NOT ILLUMINATING DURING TEST.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY EXIT SIGN AT ROW 18.  OPS CHECKS WERE GOOD.
